06-22-2005, 10:54 PM #1
What is the twitching when injecting?
hey stupid question, i know. But i was wondering what it that twitching that happens sometimes when i pop the needle in. obviously its a muscle ,, but what is it doing?
seems sometimes when i put it in and it twitches, halfway through the shot, the syringe will blow apart... is this pretty weird or normal?? bleeds alot too... thanks for the help....
06-23-2005, 02:32 AM #2Senior Member
- Join Date
- Dec 2004
Its your leg talking to you 'wtf are you sticking in me, you a$$hole?!'
Happends to me too, nerves?
06-23-2005, 03:12 AM #3
Yup, nerves, happenes to me all the time
06-23-2005, 03:15 AM #4
nerves, and the severe bleeding is you probably passed through a vein during the injection
06-23-2005, 06:26 AM #5
sometimes when my leg isn't fully relaxed my muscles twitch.
06-23-2005, 06:47 AM #6
happens all the time.....i like the twitch
06-23-2005, 06:52 AM #7
Have you had a needle literally be forced back out of the muscle? I think it's because your forcing a foreign object into your muscle, so your bodies immediate reaction is to contract the muscle and push whatever it is out. The small twitches are just nerves I believe.
06-23-2005, 07:03 AM #8
Dude relax, its just nerves,wait till your eye lid starts to twitch-thats a rush
06-23-2005, 07:04 AM #9Originally Posted by v-twin
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)